• Previous Article
    Global attractor for a nonlocal p-Laplacian equation without uniqueness of solution
  • DCDS-B Home
  • This Issue
  • Next Article
    Strong trajectory and global $\mathbf{W^{1,p}}$-attractors for the damped-driven Euler system in $\mathbb R^2$
July  2017, 22(5): 1817-1833. doi: 10.3934/dcdsb.2017108

Asymptotic behaviour of a non-classical and non-autonomous diffusion equation containing some hereditary characteristic

1. 

Departamento de Ecuaciones Diferenciales y Análisis Numérico, Universidad de Sevilla, Apdo. de Correos 1160,41080-Sevilla, Spain

2. 

Departamento de Economía, Métodos Cuantitativos e Historia Económica, Universidad Pablo de Olavide, Ctra. de Utrera, Km. 1,41013-Sevilla, Spain

3. 

Instituto de Matemática e Estatística, Universidade Federal Fluminense, Rua Mário Santos Braga s/n, Centro, CEP 24020140 -Niterói, RJ, Brazil

Received  January 2016 Revised  July 2016 Published  March 2017

Fund Project: Partially supported by FEDER and Ministerio de Economía y Competitividad grant # MTM2015-63723-P and Junta de Andalucía under Proyecto de Excelencia P12-FQM-1492 and # FQM314 (Spain)

Our aim in this work is the study of the existence and uniqueness of solutions for a non-classical and non-autonomous diffusion equation containing infinite delay terms. We also analyze the asymptotic behaviour of the system in the pullback sense and, under suitable additional conditions, we obtain global exponential decay of the solutions of the evolutionary problem to stationary solutions.

Citation: Tomás Caraballo, Antonio M. Márquez-Durán, Rivero Felipe. Asymptotic behaviour of a non-classical and non-autonomous diffusion equation containing some hereditary characteristic. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1817-1833. doi: 10.3934/dcdsb.2017108
References:
[1]

E. C. Aifantis, On the problem of diffusion in solids, Acta Mech., 37 (1980), 265-296. doi: 10.1007/BF01202949. Google Scholar

[2]

C. T. Anh and T. Q. Bao, Pullback attractors for a class of non-autonomous nonclassical diffusion equations, Nonlinear Analysis, 73 (2010), 399-412. doi: 10.1016/j.na.2010.03.031. Google Scholar

[3]

F. BalibreaT. CaraballoP. E. Kloeden and J. Valero, Recent developments in dynamical systems: Three perspectives, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 2591-2636. doi: 10.1142/S0218127410027246. Google Scholar

[4]

R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett., 71 (1993), 1661-1665. doi: 10.1103/PhysRevLett.71.1661. Google Scholar

[5]

T. CaraballoM. J. Garrido-AtienzaB Schmalfußand and J. Valero, non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21 (2008), 415-443. doi: 10.3934/dcds.2008.21.415. Google Scholar

[6]

T. CaraballoA. N. CarvalhoJ. A. Langa and F. Rivero, Existence of pullback attractors for pullback asymptotically compact processes, Nonlinear Anal, 72 (2010), 1967-1976. doi: 10.1016/j.na.2009.09.037. Google Scholar

[7]

T. Caraballo and A. M. Márquez-Durán, Existence, uniqueness and asymptotic behavior of solutions for a nonclassical difusion equation with delay, Dynamics of Partial Differential Equations, 10 (2013), 267-281. doi: 10.4310/DPDE.2013.v10.n3.a3. Google Scholar

[8]

T. CaraballoA. M. Márquez-Durán and F. Rivero, ell-posedness and asymptotic behaviour for a non-classical and non-autonomous diffusion equation with delay, nternational J. Bifurcation and Chaos, 25 (2015), 1540021, 11pp. doi: 10.1142/S0218127415400210. Google Scholar

[9]

T. Caraballo, A. M. Márquez-Durán and F. Rivero, A Nonclassical and Nonautonomous Diffusion Equation Containing Infinite Delays, Differential and Difference Equations with Applications. ICDDEA 2015. Springer Proceedings in Mathematics & Statistics, vol. 164 (2016) 385-399.Google Scholar

[10]

T. CaraballoJ. A. LangaV. S. Melnik and J. Valero, Pullback attractors of non-autonomous and stochastic multivalued dynamical systems, Set-Valued Anal., 11 (2003), 153-201. doi: 10.1023/A:1022902802385. Google Scholar

[11]

J. K. Hale, Asymptotic Behavior of Dissipative System American Mathematical Society, 1988.Google Scholar

[12]

J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21 (1978), 11-41. Google Scholar

[13]

Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Infinite Delay Lecture Notes in Mathematics, 1473, Berlin: Springer-Verlag, 1991.Google Scholar

[14]

Z. Hu and Y. Wang, Pullback attractors for a non-autonomous nonclassical diffusion equation with variable delay, J. Math. Phys., 53 (2012), 072702, 17pp. doi: 10.1063/1.4736847. Google Scholar

[15]

K. Kuttlerand and E. C. Aifantis, Existence and uniqueness in non classical diffusion, Quarterly of Applied Mathematics, 45 (1987), 549-560. doi: 10.1090/qam/910461. Google Scholar

[16]

K. Kuttlerand and E. C. Aifantis, Quasilinear evolution equations in nonclassical diffusion, SIAM Journal on Mathematical Analysis, 19 (1988), 110-120. doi: 10.1137/0519008. Google Scholar

[17]

J. L. Lions, Quelques méthodes de résolution des problémes aux limites non linéaires, Dunod, Gauthier-Villars, Paris, 1969.Google Scholar

[18]

Q. Ma, Y. Liu and F. Zhang, Global attractors in $H^1(\mathbb R^N)$ for nonclassical diffusion equations, Discrete Dyn. Nat. Soc. 2012, Art. ID 672762, 16 pp.Google Scholar

[19]

P. Marín-Rubio, J. Real and J. Valero, Pullback attractors for a 2D-Navier-Stokes model in an infinite delay case, submitted.Google Scholar

[20]

V. S. Melnik and J. Valero, On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83-111. doi: 10.1023/A:1008608431399. Google Scholar

[21]

J. C. Peter and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys., 19 (1968), 614-627. Google Scholar

[22]

F. Rivero, Pullback attractor for non-autonomous non-classical parabolic equation, Discrete Contin. Dyn. Syst. Ser. B, 18 (2013), 209-221. doi: 10.3934/dcdsb.2013.18.209. Google Scholar

[23]

C. SunS. Wang and C. Zhong, Global attractors for a nonclassical diffusion equation, Acta Math. Appl. Sin. Engl., 23 (2007), 1271-1280. doi: 10.1007/s10114-005-0909-6. Google Scholar

[24]

C. Sun and M. Yang, Dynamics of the nonclassical diffusion equations, Asymptotic Analysis, 59 (2008), 51-81. Google Scholar

[25]

S. WangD. Li and Ch. Zhong, On the dynamics of a class of nonclassical parabolic equations, J. Math. Anal. Appl., 317 (2006), 565-582. doi: 10.1016/j.jmaa.2005.06.094. Google Scholar

show all references

References:
[1]

E. C. Aifantis, On the problem of diffusion in solids, Acta Mech., 37 (1980), 265-296. doi: 10.1007/BF01202949. Google Scholar

[2]

C. T. Anh and T. Q. Bao, Pullback attractors for a class of non-autonomous nonclassical diffusion equations, Nonlinear Analysis, 73 (2010), 399-412. doi: 10.1016/j.na.2010.03.031. Google Scholar

[3]

F. BalibreaT. CaraballoP. E. Kloeden and J. Valero, Recent developments in dynamical systems: Three perspectives, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 2591-2636. doi: 10.1142/S0218127410027246. Google Scholar

[4]

R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett., 71 (1993), 1661-1665. doi: 10.1103/PhysRevLett.71.1661. Google Scholar

[5]

T. CaraballoM. J. Garrido-AtienzaB Schmalfußand and J. Valero, non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21 (2008), 415-443. doi: 10.3934/dcds.2008.21.415. Google Scholar

[6]

T. CaraballoA. N. CarvalhoJ. A. Langa and F. Rivero, Existence of pullback attractors for pullback asymptotically compact processes, Nonlinear Anal, 72 (2010), 1967-1976. doi: 10.1016/j.na.2009.09.037. Google Scholar

[7]

T. Caraballo and A. M. Márquez-Durán, Existence, uniqueness and asymptotic behavior of solutions for a nonclassical difusion equation with delay, Dynamics of Partial Differential Equations, 10 (2013), 267-281. doi: 10.4310/DPDE.2013.v10.n3.a3. Google Scholar

[8]

T. CaraballoA. M. Márquez-Durán and F. Rivero, ell-posedness and asymptotic behaviour for a non-classical and non-autonomous diffusion equation with delay, nternational J. Bifurcation and Chaos, 25 (2015), 1540021, 11pp. doi: 10.1142/S0218127415400210. Google Scholar

[9]

T. Caraballo, A. M. Márquez-Durán and F. Rivero, A Nonclassical and Nonautonomous Diffusion Equation Containing Infinite Delays, Differential and Difference Equations with Applications. ICDDEA 2015. Springer Proceedings in Mathematics & Statistics, vol. 164 (2016) 385-399.Google Scholar

[10]

T. CaraballoJ. A. LangaV. S. Melnik and J. Valero, Pullback attractors of non-autonomous and stochastic multivalued dynamical systems, Set-Valued Anal., 11 (2003), 153-201. doi: 10.1023/A:1022902802385. Google Scholar

[11]

J. K. Hale, Asymptotic Behavior of Dissipative System American Mathematical Society, 1988.Google Scholar

[12]

J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21 (1978), 11-41. Google Scholar

[13]

Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Infinite Delay Lecture Notes in Mathematics, 1473, Berlin: Springer-Verlag, 1991.Google Scholar

[14]

Z. Hu and Y. Wang, Pullback attractors for a non-autonomous nonclassical diffusion equation with variable delay, J. Math. Phys., 53 (2012), 072702, 17pp. doi: 10.1063/1.4736847. Google Scholar

[15]

K. Kuttlerand and E. C. Aifantis, Existence and uniqueness in non classical diffusion, Quarterly of Applied Mathematics, 45 (1987), 549-560. doi: 10.1090/qam/910461. Google Scholar

[16]

K. Kuttlerand and E. C. Aifantis, Quasilinear evolution equations in nonclassical diffusion, SIAM Journal on Mathematical Analysis, 19 (1988), 110-120. doi: 10.1137/0519008. Google Scholar

[17]

J. L. Lions, Quelques méthodes de résolution des problémes aux limites non linéaires, Dunod, Gauthier-Villars, Paris, 1969.Google Scholar

[18]

Q. Ma, Y. Liu and F. Zhang, Global attractors in $H^1(\mathbb R^N)$ for nonclassical diffusion equations, Discrete Dyn. Nat. Soc. 2012, Art. ID 672762, 16 pp.Google Scholar

[19]

P. Marín-Rubio, J. Real and J. Valero, Pullback attractors for a 2D-Navier-Stokes model in an infinite delay case, submitted.Google Scholar

[20]

V. S. Melnik and J. Valero, On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83-111. doi: 10.1023/A:1008608431399. Google Scholar

[21]

J. C. Peter and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys., 19 (1968), 614-627. Google Scholar

[22]

F. Rivero, Pullback attractor for non-autonomous non-classical parabolic equation, Discrete Contin. Dyn. Syst. Ser. B, 18 (2013), 209-221. doi: 10.3934/dcdsb.2013.18.209. Google Scholar

[23]

C. SunS. Wang and C. Zhong, Global attractors for a nonclassical diffusion equation, Acta Math. Appl. Sin. Engl., 23 (2007), 1271-1280. doi: 10.1007/s10114-005-0909-6. Google Scholar

[24]

C. Sun and M. Yang, Dynamics of the nonclassical diffusion equations, Asymptotic Analysis, 59 (2008), 51-81. Google Scholar

[25]

S. WangD. Li and Ch. Zhong, On the dynamics of a class of nonclassical parabolic equations, J. Math. Anal. Appl., 317 (2006), 565-582. doi: 10.1016/j.jmaa.2005.06.094. Google Scholar

[1]

Delin Wu and Chengkui Zhong. Estimates on the dimension of an attractor for a nonclassical hyperbolic equation. Electronic Research Announcements, 2006, 12: 63-70.

[2]

Rodrigo Samprogna, Tomás Caraballo. Pullback attractor for a dynamic boundary non-autonomous problem with Infinite Delay. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 509-523. doi: 10.3934/dcdsb.2017195

[3]

Linfang Liu, Xianlong Fu, Yuncheng You. Pullback attractor in $H^{1}$ for nonautonomous stochastic reaction-diffusion equations on $\mathbb{R}^n$. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3629-3651. doi: 10.3934/dcdsb.2017143

[4]

Arne Ogrowsky, Björn Schmalfuss. Unstable invariant manifolds for a nonautonomous differential equation with nonautonomous unbounded delay. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1663-1681. doi: 10.3934/dcdsb.2013.18.1663

[5]

Yejuan Wang, Peter E. Kloeden. The uniform attractor of a multi-valued process generated by reaction-diffusion delay equations on an unbounded domain. Discrete & Continuous Dynamical Systems - A, 2014, 34 (10) : 4343-4370. doi: 10.3934/dcds.2014.34.4343

[6]

Nguyen Huy Tuan, Mokhtar Kirane, Long Dinh Le, Van Thinh Nguyen. On an inverse problem for fractional evolution equation. Evolution Equations & Control Theory, 2017, 6 (1) : 111-134. doi: 10.3934/eect.2017007

[7]

Pengyu Chen, Xuping Zhang, Yongxiang Li. A blowup alternative result for fractional nonautonomous evolution equation of Volterra type. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1975-1992. doi: 10.3934/cpaa.2018094

[8]

Dalibor Pražák. Exponential attractor for the delayed logistic equation with a nonlinear diffusion. Conference Publications, 2003, 2003 (Special) : 717-726. doi: 10.3934/proc.2003.2003.717

[9]

Wen Tan. The regularity of pullback attractor for a non-autonomous p-Laplacian equation with dynamical boundary condition. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 529-546. doi: 10.3934/dcdsb.2018194

[10]

Genni Fragnelli, A. Idrissi, L. Maniar. The asymptotic behavior of a population equation with diffusion and delayed birth process. Discrete & Continuous Dynamical Systems - B, 2007, 7 (4) : 735-754. doi: 10.3934/dcdsb.2007.7.735

[11]

Arnaud Debussche, Sylvain De Moor, Julien Vovelle. Diffusion limit for the radiative transfer equation perturbed by a Wiener process. Kinetic & Related Models, 2015, 8 (3) : 467-492. doi: 10.3934/krm.2015.8.467

[12]

Viorel Barbu, Gabriela Marinoschi. An identification problem for a linear evolution equation in a banach space. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 1-12. doi: 10.3934/dcdss.2020081

[13]

Saugata Bandyopadhyay, Bernard Dacorogna, Olivier Kneuss. The Pullback equation for degenerate forms. Discrete & Continuous Dynamical Systems - A, 2010, 27 (2) : 657-691. doi: 10.3934/dcds.2010.27.657

[14]

Nick Bessonov, Gennady Bocharov, Tarik Mohammed Touaoula, Sergei Trofimchuk, Vitaly Volpert. Delay reaction-diffusion equation for infection dynamics. Discrete & Continuous Dynamical Systems - B, 2019, 24 (5) : 2073-2091. doi: 10.3934/dcdsb.2019085

[15]

M. S. Bruzón, M. L. Gandarias, J. C. Camacho. Classical and nonclassical symmetries and exact solutions for a generalized Benjamin equation. Conference Publications, 2015, 2015 (special) : 151-158. doi: 10.3934/proc.2015.0151

[16]

Yangrong Li, Lianbing She, Jinyan Yin. Longtime robustness and semi-uniform compactness of a pullback attractor via nonautonomous PDE. Discrete & Continuous Dynamical Systems - B, 2018, 23 (4) : 1535-1557. doi: 10.3934/dcdsb.2018058

[17]

Alfredo Lorenzi, Ioan I. Vrabie. An identification problem for a linear evolution equation in a Banach space and applications. Discrete & Continuous Dynamical Systems - S, 2011, 4 (3) : 671-691. doi: 10.3934/dcdss.2011.4.671

[18]

Vladimir E. Fedorov, Natalia D. Ivanova. Identification problem for a degenerate evolution equation with overdetermination on the solution semigroup kernel. Discrete & Continuous Dynamical Systems - S, 2016, 9 (3) : 687-696. doi: 10.3934/dcdss.2016022

[19]

Elena Trofimchuk, Sergei Trofimchuk. Admissible wavefront speeds for a single species reaction-diffusion equation with delay. Discrete & Continuous Dynamical Systems - A, 2008, 20 (2) : 407-423. doi: 10.3934/dcds.2008.20.407

[20]

Peter E. Kloeden, Thomas Lorenz. Pullback attractors of reaction-diffusion inclusions with space-dependent delay. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1909-1964. doi: 10.3934/dcdsb.2017114

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (11)
  • HTML views (1)
  • Cited by (0)

[Back to Top]